Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 70, Issue 2 (2005), 573-592.
Asymptotic theory of modules of separably closed fields
We consider the reduct to the module language of certain theories of fields with a non surjective endomorphism. We show in some cases the existence of a model companion. We apply our results for axiomatizing the reduct to the theory of modules of non principal ultraproducts of separably closed fields of fixed but non zero imperfection degree.
J. Symbolic Logic, Volume 70, Issue 2 (2005), 573-592.
First available in Project Euclid: 1 July 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Point, Françoise. Asymptotic theory of modules of separably closed fields. J. Symbolic Logic 70 (2005), no. 2, 573--592. doi:10.2178/jsl/1120224729. https://projecteuclid.org/euclid.jsl/1120224729